SUDAFED PE Head Congestion + Pain, Coated Caplets, 20 ea
AVAILABILITY: In stock (54 items)
Hurry up! Sales Ends In
Hurry! Only 54 Left in Stock!
Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Phenylephrine HCl 10 mg
Inactive Ingredients: Colloidal Silicon Dioxide; Croscarmellose Sodium; Lactose Monohydrate; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polyvinyl Alcohol; Pregelatinized Starch; Stearic Acid; Talc; Titanium Dioxide
Suggested UseDo not take more than directed. Adults and children 12 years of age and over: take 1 caplet every 4 hours while symptoms persist. Do not use more than 6 caplets in any 24-hour period unless directed by a doctor. Children under 12 years of age: do not use because this product contains too much medication for children under this age. Store between 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read all warnings and directions before use. Keep carton.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 5.49 oz